| Model Number |
HYBRID FIBERTAK WITH NEEDLES, KNEE |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that the device did not hold the ligament.Per complaint reporter there was no harm for patient, operator or third party.No further information was provided.